MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-4-HX-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: axium instant detacher product id unk-nv-ap-id (lot: unknown); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium prime es 3d coil did not detach.Detachment was attempted twice using the instant detacher but was unsuccessful; one emergency detachment was also attempted but could not be performed (was unsuccessful).Since the device could be stored in the catheter, the entire catheter was removed.It was reported there were no defects with the instant detacher.The coil was replaced with a medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing coil embolization surgery for treatment of an unruptured, saccular, left internal carotid artery (lt.Ica bouthillier classification c5 clinoid segment) aneurysm with a max diameter of 5 mm and a 3 mm neck diameter.It was noted the patient's blood flow and vessel tortuosity were normal.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
Update b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The emergency detachment was performed via manual dislodgement through the hypotube.No causes or contributing factors for the non detachment were identified, and the instant detacher lot number was not available.No issues were encountered prior to the coil non detachment, and no pushwire damage was observed after removal from the patient.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24558836
Report Number9617601-2026-01706
Device Sequence Number15660643
Product Code KRD
UDI-Device Identifier00847536020962
UDI-Public(01)00847536020962(17)270807(10)229439706
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1.5-4-HX-ES
Device Catalogue NumberAPB-1.5-4-HX-ES
Device Lot Number229439706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown